# SDR AWXA9500747

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Loose
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND SEVERAL STRINGERS AT AFT PRESSURE BULKHEAD SHOWING SIGNS OF MOVEMENT.  RETORQUED ALL BOLTS PER REQUIREMENTS OF BOEING SERVICE BULLETIN 757-53-00-17 AND ER 5-53-16-10A.  (M)
